# SDR SWAA2022030380485

- Difficulty date: February 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,934 hours, 40,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP SUPPORT FAIRING HAS DAMAGE TO OUTBOARD SIDE OF TAILCONE. DAMAGE CONSISTS OF A HOLE MEASURING .40' IN DIAMETER AND .300' IN DEPTH; EXTENDING THROUGH PILES TO CORE. DELAMINATION EXTENDS TO 2.5' IN DIAMETER AROUND THE HOLE; DAMAGE IS OUT OF LIMITS PER SRM 57-53-70-1A-1 PAR 4(A) 5. / INSTALLED TAIL CONE SUPPORT FAIRING IAW SIP CLEARING# 39728 DMA# 0278981
